Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 21 found articles
 
 
  Estimation efficiency of grouped and censored observation schemes for a generalised regression model
 
 
Title: Estimation efficiency of grouped and censored observation schemes for a generalised regression model
Author: Young, David H.
Bakir, Saad T.
Appeared in: Communications in statistics
Paging: Volume 22 (1993) nr. 2 pages 403-423
Year: 1993
Contents: A multiple regression model is considered in which the density of the response variable is a member of a very wide family which includes many well-known distributions. Schemes of observation in which the response observations are grouped or type 1 right censored are examined. Results on the asymptotic variance efficiencies of the maximum likelihood estimators of the regression coefficients and standard deviation of the error distribution are presented for the two schemes.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands